Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin xl victoryoclock

Posted by partlycloudy on July 20, 2004, at 10:38:47

In reply to Re: Wellbutrin xl, posted by victoryoclock on July 20, 2004, at 9:44:25

If Vivarin is mostly caffeine, then absolutely not. I stopped drinking caffinated beverages and also stopped taking decongestants as they aggravated the symptoms of anxiety. My p-doc added wellbutrin xr for the energy and motivation. Of course, that had its side effects too (dry mouth and constipation - oh joy!); again you have to decide what's worth putting up with and evaluate your quality of life overall. I didn't mind adding metamucil to my diet, and I needed to drink more water anyway.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:partlycloudy thread:367419
URL: http://www.dr-bob.org/babble/20040719/msgs/368203.html